English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

2409225.pdf
(Postprint), 777KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Hossain, M.-S. (2017). Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms, 76(4), 881-904. doi: 10.1007/s11075-017-0288-y.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-C834-B
Abstract
There is no abstract available